American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32A07) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kenneth I. Gross and Donald St. P. Richards. Hypergeometric functions on complex matrix space. Bull. Amer. Math. Soc. 24 (1991) 349-355. MR 1071029.
Abstract, references, and article information   
View Article: PDF

[2] Raúl E. Curto and Keren Yan. Spectral theory of Reinhardt measures. Bull. Amer. Math. Soc. 24 (1991) 379-385. MR 1071031.
Abstract, references, and article information   
View Article: PDF

[3] Norberto Salinas, Albert Sheu and Harald Upmeier. Toeplitz $C^*$-algebras over pseudoconvex Reinhardt domains. Bull. Amer. Math. Soc. 20 (1989) 173-176. MR 968687.
Abstract, references, and article information   
View Article: PDF

[4] Ronald R. Coifman and Guido Weiss. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977) 569-645. MR 0447954.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1